Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

On IUD. Have brownish discharge. Pain in the pelvis. What is the cause?

I m on the IUD and shouldn t be bleeding at all. It comes and goes. Before I start bleeding I have a brown discharge. All of a sudden my left arm started hurting really bad for no reason. Sometimes I feel pain in my lower left pelvic but, and when I push on it it hurts extremely bad. I m not having pain during sex, my vagina doesn t itch or burn either.
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi.Thanks for writing on HCM.
I feel the body takes several months to get completely used to an IUD and for this reason, few women have bleeding in between periods for a while after they first get their IUDs.
In my opinion this bleeding is typically not severe & is called spotting(because it is mild). After three or four months this disappears and menstrual periods become much lighter than before they got their IUDs.
If both the pain and bleeding is disturbing I suggest you to consult your doctor.Hope answers your query.
Answered: Sun, 1 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor